what are some side affects or concerns been off for months
If I understand you correctly, you have been off the Wellbutrin for 3 months? You should be through with any side effects from the Wellbutrin. If you are still having blurred vision with flashing light please contact an eye doctor and make an appointment as soon as possible.
If you are having other side effects that you are certain stem from coming off the Wellbutrin then I would contact the prescribing doctor to discuss.
Wishing you the best,
these SSRI's can have any number of side effects it depends on you and your body, I want to make sure I understand this correctly you were on 300mg of the drug then the doctor cut you back to 150mg. and at present you have discontinued the drug is this correct? first of all since you mentioned something about your eye I would at least discuss this with the doctor and make sure that the effects you are having don't need an eye doctor evaluation,
I am not trying to avoid giving you side effects medications such as these vary from drug to drug, so please discuss this with the doctor, you want to be safe that is the important thing
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2010 • 2 answers
Posted 26 Jun 2010 • 5 answers
I have been taking Wellbutrin XL (300mg) for 18 months. I recently began to have numbness in my feet
Posted 16 Jul 2011 • 4 answers
Posted 20 Jul 2011 • 1 answer
Posted 9 Jan 2015 • 5 answers